A note on the computation of multiple zeros of polynomials by Newton's method
dc.contributor.author | Channabasappa, M.N. | |
dc.date.accessioned | 2020-03-31T06:51:15Z | |
dc.date.available | 2020-03-31T06:51:15Z | |
dc.date.issued | 1979 | |
dc.description.abstract | [No abstract available] | en_US |
dc.identifier.citation | BIT, 1979, Vol.19, 1, pp.134-135 | en_US |
dc.identifier.uri | 10.1007/BF01931230 | |
dc.identifier.uri | https://idr.nitk.ac.in/handle/123456789/9655 | |
dc.title | A note on the computation of multiple zeros of polynomials by Newton's method | en_US |
dc.type | Article | en_US |